# SDR 96ZZZX4233

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5546A
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1241
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Digitizer
- Part number: D120P2T
- Condition: Static Leak
- Location: Altimeter
- Component: Transcal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE DIGITIZER HAS PLASTIC GLASS FILLED NYLON HEADER.  THE STATIC INLET PORT CRACKED CAUSING LEAK.  SUBMITTER STATED THIS IS A RECURRING PROBLEM WITH THIS ITEM WHICH WAS ORIGINALLY METAL.
